Researchr is a web site for finding, collecting, sharing, and reviewing scientific publications, for researchers by researchers.
Sign up for an account to create a profile with publication list, tag and review your related work, and share bibliographies with your co-authors.
Zhengrong Liu, Yong Liang. The Explicit nonlinear wave solutions and their bifurcations of the Generalized Camassa-Holm equation. I. J. Bifurcation and Chaos, 21(11):3119-3136, 2011. [doi]
Possibly Related PublicationsThe following publications are possibly variants of this publication: Explicit Periodic Wave Solutions and their bifurcations for Generalized Camassa-Holm equationZhengrong Liu, Hao Tang. IJBC, 20(8):2507-2519, 2010. [doi] Coexistence of Multifarious Explicit Nonlinear Wave Solutions for Modified Forms of Camassa-Holm and Degaperis-Procesi EquationsZhengrong Liu, Jian Pan. IJBC, 19(7):2267-2282, 2009. [doi] Peakons and their bifurcation in a generalized Camassa-Holm equationZhengrong Liu, Tifei Qian. IJBC, 11(3):781-792, 2001. [doi]
The following publications are possibly variants of this publication: